MathSciNet Relay Station
MathSciNet bibliographic data
MR2794566 35Q35 (35B65 76A10 76D03)
Fan, Jishan; Ozawa, Tohru Regularity criterion for the incompressible viscoelastic fluid system. Houston J. Math. 37 (2011), no. 2, 627–636.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement